Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
173 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is deficiency of vitamin D a cause for concern?

I recently had some blood work done by my PCP. He has referred me to an endocrinologist on account of the following results. Not able to get an appointment for a month & really worried!! Is this something that I should be concerned about or try to move my appt up? T4 free 1.03 (0.82-1.77) Tg Ab Tg, serum 136.2 (1.5-38.5) TPO Also found to be deficient in vitamin D at 25.2 (30.0 - 100.0) Thank you.
Mon, 29 Jun 2015
Report Abuse
General & Family Physician 's  Response
Dr. Hanif warmly Welcomes you!

Thanks for consulting at my virtual clinic. I have carefully worked through your case, and I can realize your health worries. Being your physician, I assure you not to worry as I will take care all of your medical concerns.

He has sent you to the endocrinologist mainly because of Tg Ab Tg that is very high. Yes vit. D is also low and a point of concern. Try your appointment as sooner as possible. Until you get it, take Over the Counter Vit. D tablets 1 daily. Also take sunbath but after applying sunscreen lotion every 2 hourly. Take a plenty of water and keep hydrated. Fresh fruit juices and salads are good for you.
 

Hope it helps. If you need further, detailed and quick assistance related to any health issues in future, feel free to 'ask me a question' directly from my profile.

Have a wonderful time ahead.
 

Best Regards!

DR. MUHAMMAD M. HANIF

USA
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I am a 47 year old female with high blood pressure. I take valsartan 160 mg. in the past year I have been noticing increased problems with my...